Journal of Symbolic Logic

Compact complex manifolds with the DOP and other properties

Anand Pillay and Thomas Scanlon

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


We point out that a certain complex compact manifold constructed by Lieberman has the dimensional order property, and has $U$-rank different from Morley rank. We also give a sufficient condition for a Kähler manifold to be totally degenerate (that is, to be an indiscernible set, in its canonical language) and point out that there are $K3$ surfaces which satisfy these conditions.

Article information

J. Symbolic Logic, Volume 67, Issue 2 (2002), 737-743.

First available in Project Euclid: 18 September 2007

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 03C98: Applications of model theory [See also 03C60]
Secondary: 32J15: Compact surfaces


Pillay, Anand; Scanlon, Thomas. Compact complex manifolds with the DOP and other properties. J. Symbolic Logic 67 (2002), no. 2, 737--743. doi:10.2178/jsl/1190150107.

Export citation